# SDR FDEA202203020389

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 80,760 hours, 19,692 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: ACA0061501
- Condition: None
- Location: Zone 230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT STATION 535 LONGERON 24 LEFT FRAME REPAIR OUTER ANGLE FOUND CHAFFING.  LEFT HAND STATION 535 LONGERON 24 LEFT FRAME OUTER ANGLE REPAIR CARRIED   OUT AS PER SRM 53-20-07-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100.
